Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. A. Ranicki
Title: Algebraic L-theory and topological manifolds
Additional book information: Cambridge Tracts in Math., vol. 102, Cambridge Univ. Press, Cambridge, 1992, 358 pp., ISBN 0-521-42024-5, $69.95

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Shmuel Weinberger
Affiliation: University of Pennsylvania
Email: shmuel@math.upenn.edu
Journal: Bull. Amer. Math. Soc. 33 (1996), 93-99
DOI: https://doi.org/10.1090/S0273-0979-96-00618-0
Review copyright: © Copyright 1996 American Mathematical Society